# SDR CALA2013100491753

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 51,866 hours, 12,906 cycles
- Engine: Pwa PW4056
- System (JASC): 2620 · Extinguishing System
- Part: Indicator
- Part number: 069118212
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BOTTLE ARMED LIGHT ON NOSE GEAR P40 PANEL, LIGHT ASSEMBLY BROKEN.  REPLACED APU BOTTLE ARMED LIGHT ASSEMBLY PCN 161-0417 ON P40 PANEL, OPERATIONS CHECKED GOOD.
